MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR PROBE; BIOPSY INSTRUMENT
Catalog Number ECP0110G
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent a biopsy procedure using the encor bio probe.During the preparation of a procedure, customer received the material with the wrong label so procedure can't be done.There was no reported patient contact.
 
Event or Problem Description
A patient underwent a breast biopsy procedure using the encor biopsy probe.Prior to the procedure, the customer received the material with the wrong label so procedure could not be performed.There was no reported patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the physical sample was not returned for evaluation, one photo was provided for review.The provided photo shows the actual product labeling applied by the manufacturing facility containing all correct product information for lot vtjwd002 and product code ecp0110g.Within this provided photo, also shows the nationalization labeling that is applied by the brazil distribution center prior to release in brazil.This label contains the correct lot number vtjwd002, but the incorrect product code linked to this lot of ecp0110gv.The correct product code for lot vtjwd002 is the code on the actual product labeling sticker of ecp0110g.Therefore, the investigation is confirmed for the reported labeling problem as the national label applied by the bd brazil distribution center contained incorrect product information.No issues were noted to the labeling applied at the manufacturing facility.The root cause was determined to be a failure in the nationalization labeling process at the bd brazil distribution center, and no failure was identified with the device labeling applied at the manufacturing location.Labeling review: the encor probe label documents (baw1498100 revision 1 and baw1343900 revision 2) was reviewed.The provided photo shows the actual product labeling contains all correct product information per this document for lot vtjwd002 and product code ecp0110g.Within the same provided user photo, shows the nationalization labeling that is applied at the bd brazil distribution center prior to release in brazil.This label contains the correct lot number vtjwd002, but the incorrect product code linked to this lot of ecp0110gv.The correct product code for lot vtjwd002 is the code in the actual product labeling sticker of ecp0110g.This nationalization label is added to provide product information in the national language.The product information included on this label was incorrect and does not match the actual provided product information on the manufacturing product label.D4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ENCOR PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22201186
Report Number2020394-2025-00870
Device Sequence Number20519716
Product Code KNW
UDI-Device Identifier00801741086243
UDI-Public(01)00801741086243(11)241010(17)260828(10)VTJWD002
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Catalogue NumberECP0110G
Device Lot NumberVTJWD002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown